PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Altering distances, fixed point for occasionally hybrid mappings and applications

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to prove a general fixed point theorem by altering distance for two pairs of hybrid occasionally weakly compatible mappings and to reduce the study of fixed points of pairs of mappings satisfying a contractive condition of integral type at the study of fixed point in symmetric spaces by altering distance satisfying an implicit relation.
Rocznik
Tom
Strony
101--112
Opis fizyczny
Bibliogr. 30 poz.
Twórcy
autor
  • epartment of Mathematics, Informatics and Educational Sciences Faculty of Sciences “Vasile Alecsandri” University of Bacau 157 Calea Marasesti, Bacau, 600115, Romania , vpopa@ub.ro
autor
  • epartment of Mathematics, Informatics and Educational Sciences Faculty of Sciences “Vasile Alecsandri” University of Bacau 157 Calea Marasesti, Bacau, 600115, Romania , alina.patriciu@ub.ro
Bibliografia
  • [1] Abbas M., Rhoades B.E., Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings, Pan Amer- Math- J-, 18(2003), 56-62.
  • [2] Aliouche A., A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying contractive conditions of integral type, J. Math- Anal- Appl-, 322(2006), 796-802.
  • [3] Aliouche A., Popa V., Common fixed point for occasionally weakly compatible mappings via implicit relations, Filomat, 22(2)(2008), 99-107.
  • [4] Aliouche A., Popa V., General fixed point theorems for occasionally weakly compatible hybrid mappings and applications, Novi Sad J- Math-, 30(1)(2009), 89-109.
  • [5] Al-Thagafi M.A., Shahzad N., Generalized I - nonexpansive maps and invariant approximations, Acta Math- Sinica, 24(5)(2008), 867-876.
  • [6] Bouhadjera H., Godet-Thobie C., Common fixed point theorems for occasionally weakly compatible maps, Acta Math- Vietnamica, 36(1)(2011), 1-17.
  • [7] Branciari A., A fixed point theorem for mappings satisfying a general contractive condition of integral type, Intern- J- Math- Math- Sci-, 29(9)(2002), 531 - 536.
  • [8] Fisher B., Common fixed points of mappings and set valued mappings, Rostock Math- Kollock, 18(1981), 69-77.
  • [9] Fisher B., Sessa S., Two common fixed point theorems for weakly commuting mappings, Period Math- Hungar, 20(3)(1989), 207-218.
  • [10] Imdad M., Kumar S., Khan M.S., Remarks on some fixed points satisfying implicit relations, Radovi Math-, 1(2002), 135-143.
  • [11] Jungck G., Compatible mappings and common fixed points, Intern- J- Math. Math- Sa-, 9(1986), 771-779.
  • [12] Jungck G., Common fixed points for noncontinuous nonself maps on a nonnumeric space, Far- East J- Math- Sci-, 4(2)(1996), 199-215.
  • [13] Jungck G., Rhoades B.E., Some fixed point theorems for compatible mapings, Intern- J- Math- Math- Sci-, 16(1993), 417-428.
  • [14] Jungck G., Rhoades B.E., Fixed point theorems for set valued functions without continuity, Indian J- Pure Appl- Math-, 29(3)(1998), 227-238.
  • [15] Jungck G., Rhoades B.E., Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory, 7(2)(2006), 287 - 297.
  • [16] Khan M.S., Swaleh M., Sessa S., Fixed point theorems by altering dis¬tances between points, Bull- Austral- Math- Soc-, 30(1984), 1-9.
  • [17] Kohli J.K., Washistha S., Common fixed point theorems for compatible and weak compatible mappings satisfying a general contractive condition, Stud- Cerc- St- Ser- Mat- Univ- Ba.cdu, 16(2006), 33-42.
  • [18] Kumar S., Chugh R., Kumar R., Fixed point theorem for compatible mappings satisfying a contractive condition of integral type, Soochow J. Math., 33(2007), 181-185.
  • [19] Marzouki B., Mbarki A.M., Multivalued fixed point theorems by altering distances between points, Southwest J- Pure Appl- Math-, 1(2002), 126-134.
  • [20] Mocanu M., Popa V., Some fixed point theorems for mappings satisfying implicit relations in symmetric spaces, Libertas Math-, 28(2008), 1-13.
  • [21] Pant R.P., Common fixed points for noncommuting mappings, J- Math- Anal- Appl., 188(1994), 436-440.
  • [22] Pant R.P., Common fixed points for four mappings, Bull- Calcutta Math. Soc-, 90(1998), 281-286.
  • [23] Popa V., Some fixed point theorem for four compatible mappings satisfying an implicit relation, Demontratio Math-, 32(1999), 157-163.
  • [24] Popa V., A fixed point theorem for four compatible mappings in compact metric spaces, U- P- B- Bull- Ser- A, 63(4)(2001), 43-46.
  • [25] Popa V., Mocanu M., A new viewpoint in the study of fixed points for mappings satisfying a contractive condition of integral type, Bull- Inst- Politeh- Iasi, Sect- Mat- Mec- Teor- Fiz-, 53(57)(2007), 269-272.
  • [26] Popa V., Mocanu M., Altering distance and common fixed points under implicit relations, Hacettepe J- Math- Statistics, 38(3)(2009), 329-337.
  • [27] Rhoades B.E., Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Intern- J- Math- Math- Sci-, 15(2005), 2359-2364.
  • [28] Sastri K.P., Babu G.V.R., Fixed point theorems by altering distances, Bull- Calcutta Math- Soc-, 90(1998), 175-182.
  • [29] Sastri K.P., Babu G.V.R., Some fixed point theorems by altering distance between the points, Indian J- Pure Appl- Math-, 30(1999), 641-647.
  • [30] Viayaraju P., Rhoades B.E., Mohanraj R., A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type, Intern- J- Math- Math- Sci-, 15(2005), 2359-2364.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-6e31ba2a-6417-4a03-980b-b2b5d18e52e4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.